# SDR MWEA050061

- Difficulty date: June 29, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N814ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48010
- Aircraft time: 51,315 hours, 46,082 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: B-Nut
- Condition: Leaking
- Location: Sensor Line
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL CONE COMPARTMENT TEMPERATURE HIGH LIGHT CAME ON.  FOUND AUGMENTATION VALVE SENSOR LINE LEAKING, TIGHTENED B-NUT.  LEAK CHECKED GOOD.
